# SDR USAA920070805

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 43,401 hours, 17,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C-04 CHECK - CORROSION FOUND ON FLOOR SUPPORT, BS 324 - BS 418, BL 0.  REPLACED FLOOR SUPPORT, BS 324 - BS 418 IAW B757-200 SRM 51-40-02, 51-10-02, AND 51-40-05.
